Folgen
Joscha Diehl
Titel
Zitiert von
Zitiert von
Jahr
Robust filtering: correlated noise and multidimensional observation
D Crisan, J Diehl, PK Friz, H Oberhauser
The Annals of Applied Probability 23 (5), 2139-2160, 2013
692013
The Kardar–Parisi–Zhang equation as scaling limit of weakly asymmetric interacting Brownian motions
J Diehl, M Gubinelli, N Perkowski
Communications in Mathematical Physics 354 (2), 549-589, 2017
542017
Backward stochastic differential equations with rough drivers
J Diehl, P Friz
The Annals of Probability 40 (4), 1715-1758, 2012
442012
Stochastic partial differential equations: a rough paths view on weak solutions via Feynman–Kac
J Diehl, PK Friz, W Stannat
Annales de la Faculté des sciences de Toulouse: Mathématiques 26 (4), 911-947, 2017
412017
A Lévy area between Brownian motion and rough paths with applications to robust nonlinear filtering and rough partial differential equations
J Diehl, H Oberhauser, S Riedel
Stochastic processes and their applications 125 (1), 161-181, 2015
392015
Time-warping invariants of multidimensional time series
J Diehl, K Ebrahimi-Fard, N Tapia
Acta Applicandae Mathematicae 170 (1), 265-290, 2020
302020
Stochastic control with rough paths
J Diehl, PK Friz, P Gassiat
Applied Mathematics & Optimization 75 (2), 285-315, 2017
292017
Invariants of multidimensional time series based on their iterated-integral signature
J Diehl, J Reizenstein
Acta Applicandae Mathematicae 164 (1), 83-122, 2019
262019
The expected signature of Brownian motion stopped on the boundary of a circle has finite radius of convergence
H Boedihardjo, J Diehl, M Mezzarobba, H Ni
Bulletin of the London Mathematical Society 53 (1), 285-299, 2021
202021
Pathwise stability of likelihood estimators for diffusions via rough paths
J Diehl, P Friz, H Mai
The Annals of Applied Probability 26 (4), 2169-2192, 2016
202016
Regularity theory for rough partial differential equations and parabolic comparison revisited
J Diehl, PK Friz, H Oberhauser
Stochastic Analysis and Applications 2014: In Honour of Terry Lyons, 203-238, 2014
152014
The parabolic Anderson model on Riemann surfaces
A Dahlqvist, J Diehl, BK Driver
Probability Theory and Related Fields 174 (1-2), 369-444, 2019
132019
Areas of areas generate the shuffle algebra
J Diehl, T Lyons, R Preiß, J Reizenstein
arXiv preprint arXiv:2002.02338, 2020
122020
Rotation invariants of two dimensional curves based on iterated integrals
J Diehl
arXiv preprint arXiv:1305.6883, 2013
102013
Tropical Time Series, Iterated-Sums Signatures, and Quasisymmetric Functions
J Diehl, K Ebrahimi-Fard, N Tapia
SIAM Journal on Applied Algebra and Geometry 6 (4), 563-599, 2022
92022
Parabolic comparison revisited and applications
J Diehl, PK Friz, H Oberhauser
arXiv preprint arXiv:1102.5774, 2011
92011
Generalized iterated-sums signatures
J Diehl, K Ebrahimi-Fard, N Tapia
Journal of Algebra 632, 801-824, 2023
72023
The inverse problem for rough controlled differential equations
I Bailleul, J Diehl
SIAM Journal on Control and Optimization 53 (5), 2762-2780, 2015
72015
Backward stochastic differential equations with Young drift
J Diehl, J Zhang
Probability, Uncertainty and Quantitative Risk 2, 1-17, 2017
62017
The Moving-Frame Method for the Iterated-Integrals Signature: Orthogonal Invariants
J Diehl, R Preiß, M Ruddy, N Tapia
Foundations of Computational Mathematics 23 (4), 1273-1333, 2023
42023
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20